MAUDE Adverse Event Report: ARTHREX INC. UNIVERS REVERS GLENOSPHERE 39 + 4 LAT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX INC. UNIVERS REVERS GLENOSPHERE 39 + 4 LAT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number AR-9504M-04
Health Effect - Clinical Code Fall (1848)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested for evaluation but was not returned, therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.The most likely cause(s) of this type of event was that that the patient had a fall after surgery and the implant backed out of the patient's shoulder.The directions for use states: post-operatively, until healing is complete the fixation provided by this device should be protected.The post-operative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the implant.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient had a fall after surgery and the implant backed out of the patient's shoulder.A revision has been scheduled but the date has not yet been confirmed.Please see attached x-rays.No further details, additional information has been requested.Follow-up investigation: implants that were removed were ar-9504m-04, lot: 170036414 (line 225343) and ar-9503m-03, lot: 170041310 (line: 227698) date of original surgery was (b)(6) 2018.Date of revision was (b)(6) 2018.The surgeon wanted to keep implants.The patient fell 6 weeks post-op.

Brand Name
UNIVERS REVERS GLENOSPHERE 39 + 4 LAT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7422076
Report Number1220246-2018-00126
Device Sequence Number1094345
Product Code KWS
UDI-Device Identifier00888867061378
UDI-Public00888867061378
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Catalogue NumberAR-9504M-04
Device Lot Number170036414
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-9503M-03, HUMERAL INSERT, LOT 170041310
Outcome Attributed to Adverse Event Other;